BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2008 >

Please use this identifier to cite or link to this item:

Title: Fractional Integration and Fractional Differentiation of the M-Series
Authors: Sharma, Manoj
Keywords: Fractional Calculus Operators
Special Functions
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 11, No 2, (2008), 187p-191p
Abstract: In this paper a new special function called as M-series is introduced. This series is a particular case of the H-function of Inayat-Hussain. The M-series is interesting because the pFq -hypergeometric function and the Mittag-Leffler function follow as its particular cases, and these functions have recently found essential applications in solving problems in physics, biology, engineering and applied sciences. Let us note that the Mittag-Leffler function occurs as solution of fractional integral equations in those area. In this short note we have obtained formulas for the fractional integral and fractional derivative of the M-series.
Description: Mathematics Subject Classification: 26A33, 33C60, 44A15
ISSN: 1311-0454
Appears in Collections:2008

Files in This Item:

File Description SizeFormat
fcaa-vol12-num1-2008-remark.pdfRemark on the article117.18 kBAdobe PDFView/Open
fcaa-vol11-num2-2008-187p-191p.pdfarticle142.4 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License